Electron. J. Diff. Equ., Vol. 2013 (2013), No. 99, pp. 1-13.

Persistence and extinction of a non-autonomous logistic equation with random perturbation

Meng Liu, Ke Wang

Persistence and extinction of a randomized non-autonomous logistic equation is studied. Sufficient conditions for extinction, non-persistence in the mean, weak persistence and stochastic permanence are established. The critical number between weak persistence and extinction is obtained.

Submitted September 4, 2012. Published April 18, 2013.
Math Subject Classifications: 34F05, 92D25, 60H10, 60H20.
Key Words: Logistic model; random perturbation; persistence; extinction.

Show me the PDF file (316 KB), TEX file, and other files for this article.

Meng Liu
School of Mathematical Science, Huaiyin Normal University
Huaian 223300, China
email: liumeng0557@sina.com, Tel +86 0517 84183732
Ke Wang
Department of Mathematics, Harbin Institute of Technology
Weihai 264209, China
email: w_k@hotmail.com

Return to the EJDE web page